# SDR CALA2018030500840

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 61,044 hours, 23,875 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: D55180000008
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACKED AND DISBONDED AREA ON THE RT HORIZONTAL STAB UPPER SURFACE.   REPAIRED THE HORIZONTAL STAB UPPER SKIN AND STRINGER 3 IAW REO L21248, REV IR, AND EC/RA 5511-01081.
